Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

flonkerton

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About flonkerton

  • Rank
    New Member
  • Birthday 08/11/1992

Profile Information

  • Gender
    Female
  • Location
    scranton
  • Interests
    music is love.
  1. My nose will get really sweaty/oily (not sure which) all the time. I will get little droplets of sweat on my nose and it's very noticeable. It has been doing this for several years. The reason why I think it's probably sweat and not oil is because I'm currently on my fourth month of accutane and it's continued to do this throughout my course, where as the rest of my face has dried out a bit. Does anyone know what might be causing this and how I could get it to stop?
  2. i'm on my fourth month of claravis (50mg/day) and have been using revlon colorstay for normal/dry skin. i'm basically clear at this point, but i have horrible red marks. i apply it with a wet makeup sponge on my entire face and then go back and stipple on a couple more layers over the red areas. it has good coverage. i apply the colorstay powder using a powder brush to top it off.
  3. i know! that commercial pisses me off so much. it's the fucking dumbest acne product ad i've seen...and whatever is on the kid's face doesn't even look like acne. for those who haven't seen the commercial it's on youtube. search for 'Epiduo Gel For Acne 2009 TV Commercial'
  4. you're on a pretty low dose. maybe it needs to be higher. i had severe cystic acne when i started accutane and am now in my fourth month and am pretty much clear. i've been taking 50mg/day for my entire course and weigh about 110. however, your course is two months longer than mine so it just might take longer to clear up.
  5. i was on retin-a micro back in february. i had horrible redness and dry, peeling skin in my first week of using it. my face also itched and burned. these are side effects of retin-a. here are some things i would suggest you do to help with the side effects.. -make sure you wash your face with a gentle, non-medicated cleanser -get some cetaphil moisturizing cream that comes in a tub (this stuff helped me SO much) -wait at least 10 mins after washing your face to apply the retin-a & use as l
×